# SDR CALA2025040803616

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 35,768 hours, 13,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE DRAPE RUBBING ON GROUND PERFROMED EMERGENCY EXIT DOOR - INSPECTION/CHECK.REFERENCE: 52-22-00/601 OPS CHECK GOOD. SLIDE ARMS AND DISARMS AS REQUIRED
